Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

How can I increase weight with neurological issues? On zeptol. Can shed ounces?

hello doctor, i am sachin and i am little ill from neurological problem thats why my health is so down i hope so. my age is 21 and weight is 48 i want to increase my weight could u please suggest me for best medicine that i take with my neurological medicine(after taking gap b/w both tablets ) . Actually i am using zeptol CR-200 tablets regularly for my neurological disease .
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Weight gain can be achieved by increasing your calorie intake.

This means increasing the calories that you use daily with food and drink.

To do this you would need to: (1) increase the portion sizes of your meals
(2)increase the frequency of your meals
(3)add condiments such as oils, dressing, butter etc to meals to further increase calorie value

I hope this helps
Answered: Mon, 13 Apr 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor